# SDR SWAA2022022835576

- Difficulty date: February 7, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF; UPPER FACE SHEET HAS MISSING FIBERS / FABRICATED PASSENGER CABIN FLOOR PANEL 241DF IAW B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL REV. 66 PAR. 1 NOTE + PAR. 4
